# SDR NACA20040057

- Difficulty date: November 6, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 51,007 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

LEFT MAIN LANDING GEAR LIGHT DID NOT ILLUMINATE, NO GEAR WARNING HORN.  FOUND LEFT HAND MAIN LANDING GEAR DOWN AND LOCKED SWITCH WIRES SHORTING AGAINST NR 1 MAIN WHEEL.  REPAIRED AND SECURED WIRES.  OP CHECKED GOOD.
